Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking vitamin D. Have headaches and nausea. Reason?

Hi, I have started taking 3 Vitamin D tablets a day with meals as directed. Also I have started taking Omega 3 once a day tablet. I commenced these on Saturday and yesterday I experienced continual headache throughout the day even though I had taken medication for headache. Today I have no headache, but feel nausea , this is the second time since Saturday.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Meredith,
Thanks for writing your query.

It will be helpful if you mention :-
1. Your Vitamin D3 levels.
2. Strength of Vitamin D3 in one tablet.

It seems that you are taking overdose of Vitamin D3.
Hypervitaminosis of Vitamin D3 can cause headache and nausea.

You should reduce your intake of taking 3 tablets after discussing with your doctor.
Dose and strength of Vitamin D3 can be adviced after knowing your Vitamin D3 levels.

You can get Vitamin D3 in your body naturally, if you expose your body in sun even for few minutes daily.
I hope this is helpful to you.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor